MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545261
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rx locking / biopsy cap was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025, for the treatment of bile duct stones.During the procedure, an attempt was made to pass a stone-removing balloon catheter through the endoscope's working channel.Resistance was encountered, and an obstruction was noted within the channel.As a result, the endoscope was removed from the patient, and the procedure could not be completed.Reportedly, it was discovered that a sponge was lodged in the working channel and could not be removed.It was also noted that water-soluble lubricant had not been applied to the top of the biopsy cap prior to its use.The endoscope was subsequently sent for repair.There were no patient complications reported as a result after this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a rx locking / biopsy cap was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025, for the treatment of bile duct stones.During the procedure, an attempt was made to pass a stone-removing balloon catheter through the endoscope's working channel.Resistance was encountered, and an obstruction was noted within the channel.As a result, the endoscope was removed from the patient, and the procedure could not be completed.Reportedly, it was discovered that a sponge was lodged in the working channel and could not be removed.It was also noted that water-soluble lubricant had not been applied to the top of the biopsy cap prior to its use.The endoscope was subsequently sent for repair.There were no patient complications reported as a result after this event.Additional information received on 24jun2025: it was reported that the procedure was completed with alternative device using duodenoscope.
 
Additional Manufacturer Narrative
Additional information: h6 (impact code).Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22341508
Report Number3005099803-2025-02981
Device Sequence Number9017350
Product Code ODC
UDI-Device Identifier08714729296614
UDI-Public(01)08714729296614(17)280124(10)35705580
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545261
Device Catalogue Number4526
Device Lot Number0035705580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown